Techno Press
You logged in as Techno Press

Wind and Structures
  Volume 9, Number 6, November 2006, pages 457-471

Influence of the non-linearity of the aerodynamicrncoefficients on the skewness of the buffeting drag force
Vincent Denoel and Herve Degee

    This paper is devoted to the non linear quasi-steady aerodynamic loading. A linear approximation is often used to compute the response of structures to buffeting forces. Some researchers have however shown that it is possible to account for the non linearity of this loading. This non linearity can come (i) from the squared velocity or (ii) from the shape of the aerodynamic coefficients (as functions of the wind angle of attack). In this paper, it is shown that this second origin can have significant implications on the design of the structure, particularly when the non linearity of the aerodynamic coefficient is important or when the transverse turbulence is important.
Key Words
    non linear wind loading; non Gaussian; stochastic; aerodynamic coefficient.
Department of Material Mechanics and Structures, University of Lieg, Belgium

Techno-Press: Publishers of international journals and conference proceedings.       Copyright © 2021 Techno Press
P.O. Box 33, Yuseong, Daejeon 305-600 Korea, Tel: +82-42-828-7996, Fax : +82-42-828-7997, Email: